Alert archive / Nebraska / Winter Storm Warnings in 2014
Winter Storm Warning 2, NWS Hastings, NE
NWS Hastings, NE issued this winter storm warning at Mar 18, 2014, 1:50 PM CDT for Dawson County, Nebraska. It was in force for 7 hr. 2 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 18, 2014, 1:50 PM CDT (18:50 UTC)
- Expired
- Mar 18, 2014, 9:00 PM CDT
- In force
- 7 hr
- Issued by
- NWS Hastings, NE
County Dawson County, NE
The radar
The Grand Island radar (KUEX), 131 km from the middle of the area, began a volume at 18:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 18, 2:55 PM CDT | SNOW 5 | Gothenburg, NE | 4 TO 5 INCHES EST OF WET SNOW. VIS 1/4SM TO 1/2SM WITH SNOW AND BLOWING SNOW. |
| Mar 18, 3:00 PM CDT | SNOW 5 | Farnam, NE | ESTIMATED 5 INCHES SO FAR. VIA FACEBOOK REPORT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.8 hours before the alert went out and 72 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 602 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 332 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
027 WWUS43 KGID 181850 WSWGID URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE ISSUED BY NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 150 PM CDT TUE MAR 18 2014 ...SNOW AND STRONG WINDS TO PRODUCE HAZARDOUS CONDITIONS TODAY... .THE COMBINATION OF STRONG WINDS AND FALLING SNOW WILL PRODUCED REDUCED VISIBILITIES TO LESS THAN HAVE A MILE AND SOME WHITE-OUT CONDITIONS FOR A TIME THIS AFTERNOON. NEZ060-190000- /O.UPG.KGID.WW.Y.0008.000000T0000Z-140319T0000Z/ /O.NEW.KGID.WS.W.0002.140318T1850Z-140319T0000Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 150 PM CDT TUE MAR 18 2014 ...WINTER STORM WARNING IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WINTER STORM WARNING FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE WINTER WEATHER ADVISORY IS NO LONGER IN EFFECT. * IMPACTS...FALLING SNOW AND VERY STRONG WINDS FROM THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH WILL CREATE PERIODS OF WHITE-OUT CONDITIONS AND HAZARDOUS DRIVING. SNOW ACCUMULATING ON ROAD SURFACES OR BLOWING ACROSS ROADS WILL CAUSE SLICK DRIVING CONDITIONS. * TIMING...SNOW...HEAVY AT TIMES...THROUGH THIS AFTERNOON...WILL DIMINISH BY THIS EVENING. * SNOW...3 TO 6 INCHES FOR WESTERN DAWSON COUNTY AND 1 TO 2 INCHES OR LESS FOR EASTERN DAWSON COUNTY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ039-046-072-190000- /O.CON.KGID.WW.Y.0008.000000T0000Z-140319T0000Z/ VALLEY-SHERMAN-GOSPER- INCLUDING THE CITIES OF...ORD...LOUP CITY...ELWOOD 150 PM CDT TUE MAR 18 2014 ...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * IMPACTS...FALLING SNOW AND VERY STRONG WINDS FROM THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH WILL CREATE PERIODS OF WHITE-OUT CONDITIONS AND HAZARDOUS DRIVING. SNOW ACCUMULATING ON ROAD SURFACES OR BLOWING ACROSS ROADS WILL CAUSE SLICK DRIVING CONDITIONS. * TIMING...SNOW...HEAVY AT TIMES...THROUGH THIS AFTERNOON...WILL DIMINISH BY THIS EVENING. * SNOW...SOME 1 TO 2 INCH ACCUMULATIONS * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ZAPOTOCNY
2 follow-up statements
858 WWUS43 KGID 182032 WSWGID URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE ISSUED BY NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 332 PM CDT TUE MAR 18 2014 ...SNOW AND STRONG WINDS TO PRODUCE HAZARDOUS CONDITIONS THROUGH EARLY EVENING... .THE COMBINATION OF STRONG WINDS AND FALLING SNOW WILL PRODUCE REDUCED VISIBILITIES TO LESS THAN HAVE A MILE AND SOME WHITE-OUT CONDITIONS. NEZ060-190200- /O.EXT.KGID.WS.W.0002.000000T0000Z-140319T0200Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 332 PM CDT TUE MAR 18 2014 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * IMPACTS...FALLING SNOW AND VERY STRONG WINDS FROM THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH WILL CREATE PERIODS OF WHITE-OUT CONDITIONS AND HAZARDOUS DRIVING. SNOW ACCUMULATING ON ROAD SURFACES OR BLOWING ACROSS ROADS WILL CAUSE SLICK DRIVING CONDITIONS. * TIMING...SNOW...HEAVY AT TIMES. THE SNOW WILL DIMINISH THIS EVENING. * SNOW...3 TO 6 INCHES FOR WESTERN DAWSON COUNTY AND 1 TO 2 INCHES OR LESS FOR EASTERN DAWSON COUNTY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING FOR HEAVY SNOW MEANS SEVERE WINTER WEATHER CONDITIONS ARE EXPECTED OR OCCURRING. SIGNIFICANT AMOUNTS OF SNOW ARE FORECAST THAT WILL MAKE TRAVEL DANGEROUS. ONLY TRAVEL IN AN EMERGENCY. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT... FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY. && $$ NEZ061-073-082-083-190200- /O.EXB.KGID.WW.Y.0008.000000T0000Z-140319T0200Z/ BUFFALO-PHELPS-FURNAS-HARLAN- INCLUDING THE CITIES OF...KEARNEY...HOLDREGE...BEAVER CITY...ALMA 332 PM CDT TUE MAR 18 2014 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * IMPACTS...FALLING SNOW AND VERY STRONG WINDS FROM THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH WILL CREATE PERIODS OF WHITE-OUT CONDITIONS AND HAZARDOUS DRIVING. SNOW ACCUMULATING ON ROAD SURFACES OR BLOWING ACROSS ROADS WILL CAUSE SLICK DRIVING CONDITIONS. * TIMING...SNOW...HEAVY AT TIMES. THE SNOW WILL DIMINISH THIS EVENING. * SNOW...SOME 1 TO 2 INCH ACCUMULATIONS. LOCALLY HIGHER AMOUNT FOR PARTS OF 3 TO 5 INCHES FOR PARTS OF FURNAS COUNTY. * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ NEZ039-046-072-190200- /O.EXT.KGID.WW.Y.0008.000000T0000Z-140319T0200Z/ VALLEY-SHERMAN-GOSPER- INCLUDING THE CITIES OF...ORD...LOUP CITY...ELWOOD 332 PM CDT TUE MAR 18 2014 ...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * IMPACTS...FALLING SNOW AND VERY STRONG WINDS FROM THE NORTH AT 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH WILL CREATE PERIODS OF WHITE-OUT CONDITIONS AND HAZARDOUS DRIVING. SNOW ACCUMULATING ON ROAD SURFACES OR BLOWING ACROSS ROADS WILL CAUSE SLICK DRIVING CONDITIONS. * TIMING...SNOW...HEAVY AT TIMES...THROUGH THIS AFTERNOON...WILL DIMINISH BY THIS EVENING. * SNOW...SOME 1 TO 2 INCH ACCUMULATIONS * WINDS...NORTH 25 TO 35 MPH WITH GUSTS TO 45 OR 50 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW AND BLOWING SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$ ZAPOTOCNY
326 WWUS43 KGID 190216 WSWGID URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 916 PM CDT TUE MAR 18 2014 ISSUED BY THE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE NEZ060-190330- /O.EXP.KGID.WS.W.0002.000000T0000Z-140319T0200Z/ DAWSON- INCLUDING THE CITY OF...LEXINGTON 916 PM CDT TUE MAR 18 2014 ...WINTER STORM WARNING HAS EXPIRED... MUCH OF THE SNOW HAS ENDED ACROSS THE AREA AND NO FURTHER ACCUMULATIONS ARE EXPECTED. $$ NEZ039-046-061-072-073-082-083-190330- /O.EXP.KGID.WW.Y.0008.000000T0000Z-140319T0200Z/ VALLEY-SHERMAN-BUFFALO-GOSPER-PHELPS-FURNAS-HARLAN- INCLUDING THE CITIES OF...ORD...LOUP CITY...KEARNEY...ELWOOD... HOLDREGE...BEAVER CITY...ALMA 916 PM CDT TUE MAR 18 2014 ...WINTER WEATHER ADVISORY HAS EXPIRED... SNOW WAS ENDING FROM NORTHWEST TO SOUTHEAST ACROSS THE REGION AND LITTLE OR NO ADDITIONAL ACCUMULATIONS ARE EXPECTED. $$ CHERMOK
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this winter storm warning went out at Mar 18, 6:38 AM CDT, 7 hours 12 minutes earlier.
Area forecast discussion, Mar 18, 6:38 AM CDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION...CORRECTED
NATIONAL WEATHER SERVICE HASTINGS NE
638 AM CDT TUE MAR 18 2014
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1242 PM CDT TUE MAR 18 2014
DETERIORATING CONDITIONS FROM VFR TO MVFR EXPECTED LATER THIS AFTN
AS BAND OF PCPN MOVES IN FROM THE WEST. REGIONAL RADAR MOSAIC
SHOWING AREA OF -SN OVER MOST OF WRN NEB ON BACKSIDE OF SFC LOW
CURRENTLY CENTERED IN ERN KS. EXPECT ACTIVITY TO GRADUALLY SLIDE
EAST THRU THIS AFTN AS THE SFC LOW LIFTS TWD THE UPPER MIDWEST. PCPN
AT TIMES MAY BE -RASN MIX. PCPN ACTIVITY SHOULD BE COMING TO A CLOSE
THEN TWD 06Z TONIGHT.
.UPDATE...
ISSUED AT 1138 AM CDT TUE MAR 18 2014
WITH THE MORNING ANALYSIS...THE NAM WAS ABOUT 3MB TOO WEAK ON THE
SURFACE LOW OVER KANSAS. THE RAP SEEMED TO BE DOING A BETTER JOB.
THIS AFTERNOON...THE SURFACE LOW WILL TRACK TO NORTHEAST KANSAS
WITH THE UPPER TROF SWINGING EAST. THE SURFACE WINDS HAVE TURNED
TO THE NORTHWEST WEST OF HEBRON AND YORK AND HAVE INCREASED TO 25
TO 30 MPH SUSTAINED AROUND KEARNEY AND LEXINGTON. TEMPERATURES AT
11AM CDT WERE IN THE MID 30S IN THE WEST TO NEAR 50 IN THE
EAST...WITH FALLING TEMPERATURES BEHIND THE FRONT. A MIX OF
PRECIPITATION IS EXPECTED...WITH RAIN/RAIN AND SNOW AND SNOW THIS
AFTERNOON DUE TO THE TEMPERATURES. SOME LIGHT SNOW ACCUMULATIONS
ARE FORECAST...ESPECIALLY TOWARD DAWSON/GOSPER/VALLEY/SHERMAN
COUNTIES.
&&
.SHORT TERM...(TODAY THROUGH WEDNESDAY)
ISSUED AT 350 AM CDT TUE MAR 18 2014
FOCUS CONTINUES TO BE ON STORM SYSTEM IMPACTING THE AREA TODAY
THROUGH WEDNESDAY.
SURFACE MAP EARLY THIS MORNING HAD A DEEPENING AREA OF LOW PRESSURE
OVER THE CENTRAL PLAINS WITH A WARM FRONT EXTENDING ACROSS NORTHERN
IA. WARM AIR ADVECTION/ISENTROPIC LIFT PRODUCING QUITE A BIT OF MID-
LEVEL CLOUD ADVECTING NORTHEAST TOWARD THE REGION PER IR SATELLITE.
OTHERWISE... TEMPERATURES EARLY THIS MORNING WERE IN THE MIDDLE 20S
TO THE LOWER 30S.
FOR TODAY THROUGH TONIGHT...MODELS ARE IN DECENT AGREEMENT TAKING
THE LOW FROM THE CENTRAL PLAINS INTO SOUTHERN WI BY 12Z WED. LOOKING
AT INCREASING/THICKENING MID-CLOUD TODAY WITH HIGHS PUSHING UP INTO
THE UPPER 30S TO THE MIDDLE 40S. MAIN DEFORMATION RAIN/SNOW AREA ON
THE NORTHWEST SIDE OF THE LOW EXPECTED TO EXTEND FROM THE CENTRAL
PLAINS INTO CENTRAL/NORTHEAST MN. MEANWHILE...GENERAL INCREASE IN
ISENTROPIC LIFT AND MOISTURE TRANSPORT IN THE 850-700MB LAYER WILL
BE ENOUGH TO GENERATE RAIN/SHOWER ACTIVITY FROM WEST TO EAST
ACROSS OUR AREA TODAY.
LOOK FOR THE RAIN TO TRANSITION OVER TO SNOW FROM WEST TO EAST AS
THE LOW PUSHES INTO SOUTHERN WI BY WEDNESDAY MORNING WITH DYNAMIC
COOLING THROUGH THE COLUMN ASSOCIATED WITH THE UPPER
TROUGH/DEFORMATION AREA.
RIGHT NOW...LOOKS LIKE THE TRANSITION FROM RAIN TO SNOW WILL TAKE
PLACE FASTER ACROSS NORTH CENTRAL WI INTO SOUTHEAST MN SOMEWHERE IN
THE 03-05Z TIME FRAME...AND THEN ACROSS THE REST OF THE AREA THROUGH
WEDNESDAY MORNING. EXPECTING 2-3 INCHES ACROSS TAYLOR COUNTY
OVERNIGHT AND 2-2.5 IN THE ROCHESTER/DODGE CENTER/AUSTIN AREA.
APPEARS HEAVIER DEFORMATION PRECIPITATION WILL DISSIPATE/MOVE
NORTHEAST WITH THE LOW AS IT MOVES TOWARD NORTHWEST LOWER MI BY 18Z
WED. SO...LOOKS LIKE AROUND ANOTHER 1-2 INCHES OF SNOW COULD OCCUR
ACROSS NORTH CENTRAL WI //CLARK AND TAYLOR COUNTY// THROUGH
WEDNESDAY MORNING...WITH LESS THAN A HALF INCH EXPECTED ELSEWHERE.
SNOW TOTAL ACROSS TAYLOR COUNTY APPEARS TO BE IN THE 3-5 INCH RANGE
FROM TONIGHT THROUGH WEDNESDAY...SO WILL GO AHEAD HOIST A WINTER
WEATHER ADVISORY FOR THEM VALID 19.03Z THROUGH 19.18Z.
OTHER FACET OF THIS STORM SYSTEM WILL BE GUSTY NORTHWEST WINDS
DURING THE DAY WEDNESDAY. APPEARS WINDS WILL REMAIN BELOW HEADLINE
CRITERIA AT THIS POINT BUT BLUSTERY NONETHELESS IN THE SUSTAINED 15-
25 MPH GUSTING 35 MPH RANGE. SINCE THE SNOW WILL BE ON THE WETTER
SIDE RATHER THAN FLUFFY VARIETY...NOT MUCH IN THE WAY OF BLOWING
SNOW IS ANTICIPATED. LOOK FOR COOLER CONDITIONS OTHERWISE...WITH
HIGHS TOPPING OFF IN THE 34-40 DEGREE RANGE.
.LONG TERM...(WEDNESDAY NIGHT THROUGH MONDAY)
ISSUED AT 350 AM CDT TUE MAR 18 2014
HIGH PRESSURE BUILDS IN WEDNESDAY NIGHT AS THE LOW PULLS INTO
EASTERN ONTARIO. LOOK FOR NORTHWEST WINDS TO DIMINISH RAPIDLY
THROUGH THE EVENING WITH SKIES CLEARING FROM WEST TO EAST. OVERNIGHT
LOWS ARE EXPECTED TO COOL DOWN INTO THE TEENS AND LOWER 20S.
LOOK FOR A DRY DAY THURSDAY...BUT WITH INCREASING HIGH/MID CLOUDS AS
THE DAY WEARS ON AHEAD OF LOW PRESSURE MOVING OUT OF ALBERTA CANADA
INTO THE NORTHERN PLAINS. OTHERWISE...TEMPERATURES WILL BE RIGHT
AROUND NORMAL WITH HIGHS IN THE MIDDLE 30S TO THE MIDDLE 40S.
FOR LATE THURSDAY NIGHT THROUGH FRIDAY NIGHT...MODELS ARE BECOMING
MORE CONSISTENT WITH LOW MOVING ACROSS THE NORTHERN PLAINS AND
ACROSS THE UPPER MISSISSIPPI RIVER VALLEY REGION FOR A CHANCE OF
SNOW...MIXING WITH/CHANGING TO RAIN DURING THE DAY FRIDAY AS
TEMPERATURES CLIMB INTO THE MIDDLE 30S TO MIDDLE 40S. POPS MAY
HAVE TO RAISED SOME CENTERED ON FRIDAY BASED ON INCREASINGLY
CONSISTENT PRECIPITATION SIGNAL.
SATURDAY THROUGH SUNDAY LOOK DRY BUT COLD AS CANADIAN HIGH PRESSURE
SETTLES INTO THE REGION. PLAN ON HIGHS IN THE 20S AND 30S.
PRECIPITATION CHANCES RETURN TO THE AREA SUNDAY NIGHT/MONDAY AS
NORTHWEST FLOW ALOFT BRINGS ANOTHER MID-LEVEL TROUGH AND WEAK
SURFACE LOW INTO THE REGION. LOOKS LIKE A CHANCE OF ALL SNOW SUNDAY
NIGHT WITH THE MAJORITY OF THE PRECIPITATION REMAINING IN THE FORM
OF SNOW INTO MONDAY. COULD SEE A TRANSITION TO RAIN ACROSS NORTHEAST
IOWA. LOOK FOR HIGHS TOPPING OFF IN THE MIDDLE 20S ACROSS NORTH
CENTRAL WI...AND NEAR 40 ACROSS PORTIONS OF NORTHEAST IOWA.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY MORNING)
ISSUED AT 1242 PM CDT TUE MAR 18 2014
DETERIORATING CONDITIONS FROM VFR TO MVFR EXPECTED LATER THIS AFTN
AS BAND OF PCPN MOVES IN FROM THE WEST. REGIONAL RADAR MOSAIC
SHOWING AREA OF -SN OVER MOST OF WRN NEB ON BACKSIDE OF SFC LOW
CURRENTLY CENTERED IN ERN KS. EXPECT ACTIVITY TO GRADUALLY SLIDE
EAST THRU THIS AFTN AS THE SFC LOW LIFTS TWD THE UPPER MIDWEST. PCPN
AT TIMES MAY BE -RASN MIX. PCPN ACTIVITY SHOULD BE COMING TO A CLOSE
THEN TWD 06Z TONIGHT.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
NEZ040-041-047>049-062>064-075>077-085>087.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR NEZ039-046-060-
061-072>074-082>084.
WINTER WEATHER ADVISORY FROM 11 AM TO 7PM CDT THIS EVENING FOR
NEZ060-039-046-072.
KS...WIND ADVISORY FROM NOON TODAY TO 10 PM CDT THIS EVENING FOR
KSZ007-019.
WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR KSZ005-006-017-
018.
&&
AVIATION...DEE
UPDATE...ZAPOTOCNY
SHORT TERM...DAS
LONG TERM...DASHazardous weather outlook, Mar 18, 5:37 AM CDT, 8 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE HASTINGS NE 537 AM CDT TUE MAR 18 2014 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 191045- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 537 AM CDT TUE MAR 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. A WIND ADVISORY IS IN EFFECT THIS MORNING THROUGH TONIGHT. WIND SPEEDS AROUND 30 TO 35 MPH CAN BE EXPECTED...WITH GUSTS BETWEEN 40 AND 50 MPH. PLEASE SEE THE LATEST WIND ADVISORY MESSAGE FOR FURTHER INFORMATION. SNOWFALL AMOUNTS BETWEEN 1 AND 2 INCHES WILL BE EXPECTED FOR NORTHERN PARTS OF THE FORECAST AREA...MAINLY NORTH OF A LINE FROM ELWOOD TO CENTRAL CITY NEBRASKA. SNOWFALL COUPLED WITH STRONG WINDS WILL REDUCE VISIBILITY AT TIMES AND MAY CREATE UNFAVORABLE DRIVING CONDITIONS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. NEAR-CRITICAL FIRE WEATHER CONDITIONS WILL BE POSSIBLE ACROSS VARIOUS PORTIONS OF THE OUTLOOK AREA DURING THE AFTERNOON AND EVENING HOURS OF WEDNESDAY THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) GUERRERO/BRYANT
The office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 18, 11:37 AM CDT | Winter Weather Advisory | GID | Buffalo, Dawson, Furnas, Gosper, Harlan, Phelps and 2 more | 9 hr |
Nearby
Winter Storm Warnings in Nebraska, 2014Every winter storm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.